# SDR ASAA2013120396591

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,589 hours, 7,733 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP TREND DATA SHOWS EGT TO BE NOT STABLE INPUT ERRORS ARE SUSPECT.  ACFT GROUNDED.  REPLACED APU INLET TEMPERATURE SENSOR.  OP CHECK GOOD IAW AMM 49-61-31-400-801.
